# SDR DL76S971211

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Ctr Hyd Syst
- Component: 291201889
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CTR HYD SYS FAILED WHEN LOWERING MLG.  FOUND PRESS LINE FROM  ADP TO BULKHEAD LEAKING.  REPLACED LINE, SERVICED HYD SYS AND HAD 1.8 GAL REMAINING.  LEAK CKD OK.
